# SDR SWAA2022022269296

- Difficulty date: August 12, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE CRACKED / LOCATED AND DRILLED NEW FWD CARGO DOOR FWD CORNER SCUFF PALTE I/A/W SRM 51-40-05-0G-0 AND DRW #143A8331 SH2 REV C.
